Stopping Natalizumab Causes Inflammatory Rebound in MS

A board to discuss the newly-released drug Tysabri, (formerly known as Antegren) as a treatment for Multiple Sclerosis

Stopping Natalizumab Causes Inflammatory Rebound in MS

Postby scorpion » Tue Oct 12, 2010 2:37 pm

Something else to think about before starting treatment:

http://www.doctorslounge.com/index.php/news/pb/14729
User avatar
scorpion
Family Elder
 
Posts: 1323
Joined: Wed Nov 05, 2008 4:00 pm

Advertisement

Re: Stopping Natalizumab Causes Inflammatory Rebound in MS

Postby HarryZ » Tue Oct 19, 2010 8:04 am

scorpion wrote:Something else to think about before starting treatment:

http://www.doctorslounge.com/index.php/news/pb/14729


Hmmm....24 RR patients and 8 SP...not exactly a lot of patients for any trial. What we weren't told was how long any of these patients were on the drug. The criteria was at least 12 consecutive infusions of Tysabri but were these patients on the drug for one year, two or three? Almost results in more questions as opposed to answers.

Harry
User avatar
HarryZ
Family Elder
 
Posts: 2320
Joined: Tue May 25, 2004 3:00 pm
Location: London, ON, Canada


Return to Tysabri (Antegren or Natalizumab)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users